Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

On Cover's Consistent Estimator

Jack Koplowitz, Jeffrey E. Steif and Olle Nerman
Scandinavian Journal of Statistics
Vol. 22, No. 3 (Sep., 1995), pp. 395-397
Stable URL: http://www.jstor.org/stable/4616368
Page Count: 3
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($12.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On Cover's Consistent Estimator
Preview not available

Abstract

Tom Cover has shown that there is an estimator to determine whether the parameter of a coin is rational or irrational which is consistent for all rationals and also for all irrationals except for a set of Lebesgue measure 0. Here we show that this set of parameters, for which this estimator is consistent, is however of first category and hence topologically negligible (although measure theoretically everything).

Page Thumbnails

  • Thumbnail: Page 
[395]
    [395]
  • Thumbnail: Page 
396
    396
  • Thumbnail: Page 
397
    397